# SDR AALA202205057888

- Difficulty date: May 2, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 59,954 hours, 24,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Part number: 146A53423
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OUTBOARD UPPER SEAT TRACK STRAP SPLICE LOCATED AT STA 887 AND RBL 45.50 HAS A DAMAGED HOLE. REPLACED SEAT TRACK STRAP SPLICE PER SRM 51-40-02 AND 51-40-05.
